# SDR ASAA2018060924991

- Difficulty date: June 9, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 45,168 hours, 13,445 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP IAS/MACH KNOB WILL NOT CHANGE AIRSPEED NUMBER. IT IS FROZEN. GROUNDED - YES. RESET MCP C/B'S REF AMM 22-11-34, IAS WINDOW OPERATED NORMALLY & THEN FAILED AGAIN AFTER MCP TEST. REMOVED & REPLACED MODE CONTROL PANEL PER AMM 22-11-34, INSTALL TEST PASSED.  REMOVED UNIT IS S/N 31019090.
